# SDR 2012FA0000134

- Difficulty date: February 24, 2012
- Submitted: February 25, 2012
- Operation: General aviation
- Aircraft: N863N
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070367
- Aircraft time: 10,852 hours
- Engine: Cont TSIO360EB
- Propeller: Mcauly 3AF34C502
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704213
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE MLG, TRUNNION MOUNTING PLATES BOLTS FOUND TO BE WITHIN TORQUE LIMITS, BUT LOOSE IN THE PLATES AND SPARS, REMOVED PLATES AND FOUND MOUNTING HOLES ELONGATED, REAMED HOLES FOR OVERSIZED HARDWARE PER SB 956, RECOMMEND CHECKING THE TORQUE OF THE TRUNNION MOUNTING PLATES EVERY 100HRS PER PART 1 OF SB 956.
